# SDR F3LA200300121

- Difficulty date: June 18, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 33,064 hours, 17,277 cycles
- Engine: Cfmint CFM563B2
- Engine time: 19,317 hours, 10,013 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8062495
- Part serial: W4G56276
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE NR 1 ENG BEGAN TO ROLL BACK THUR RECOVERY & CONTINUED TO FLUCTUATE.  FUEL FLOW & ENG FLUCTUATIONS CONTINUED UNTIL LANDING WITH AT LEAST 2 ROLL BACKS TO IDLE.  DECLARED AN EMERGENCY & DIVERTED.  ACFT LANDED W/O INCIDENT.  REPLACED NR 1 ENG FUEL PUMP, MEC, PMC & N2 ALTERNATOR.  ENG OPS & LEAK CHECK GOOD.  ALL PARAMETERS WITHIN LIMITS.  PERFORMED A/T PLA SYNCHRO ADJ/TEST & A/T BITE TEST, NO FAULTS FOUND.  PULLED MAGNETIC CHIP DETECTORS, NO DEFECTS NOTED. CHECKED CIT SENSOR TUBING & SENSOR, NO DEFECTS NOTED.  PERFORMED OVERWEIGHT LANDING INSPECTION, NO DEFECTS NOTED.  PERFORMED TEST FLIGHT.  NO DISCREPANCIES NOTED.  PERFORMED POST TEST FLIGHT WALKAROUND.  NO DISCREPANCIES NOTED.
